MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. URETERO1; URETERO1 REVERSE DEFLECTION DISPOSABLE URETEROSCOPE

BLACK DIAMOND VIDEO, INC. URETERO1; URETERO1 REVERSE DEFLECTION DISPOSABLE URETEROSCOPE
Model Number URORD101
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their uretero1 reverse deflection disposable ureteroscope was not working and could not be used during a patient procedure.The procedure was completed successfully using another scope.No report of injury.
 
Additional Manufacturer Narrative
Investigation of the reported event is in process; a follow-up report will be submitted when additional information becomes available.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.

Brand Name
URETERO1
Common Device Name
URETERO1 REVERSE DEFLECTION DISPOSABLE URETEROSCOPE
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23969702
Report Number3008776287-2026-00017
Device Sequence Number16114414
Product Code FGB
UDI-Device Identifier00724995209179
UDI-Public(01)00724995209179
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K231878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberURORD101
Device Catalogue NumberURORD101
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown